Alert archive / California / High Surf Advisories in 2016
High Surf Advisory 3, NWS Eureka, CA
NWS Eureka, CA issued this high surf advisory at Jan 27, 2016, 3:52 AM PST. It took effect at Jan 28, 2016, 3:00 AM PST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Jan 27, 2016, 3:52 AM PST (11:52 UTC)
- In effect from
- Jan 28, 2016, 3:00 AM PST
- Expired
- Jan 29, 2016, 10:00 AM PST
- In force
- 31 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
251 WHUS46 KEKA 271152 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 352 AM PST WED JAN 27 2016 CAZ001-272000- /O.NEW.KEKA.SU.Y.0003.160128T1100Z-160129T2300Z/ REDWOOD COAST- 352 AM PST WED JAN 27 2016 ...HIGH SURF ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 3 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 3 PM PST FRIDAY. * WAVES AND SURF...BREAKING WAVES 20 TO 25 FEET ALONG WEST AND NORTHWEST FACING BEACHES. BREAKING WAVES 16 TO 19 FEET ALONG SOUTHWEST FACING BEACHES. * TIMING...LARGE SURF WILL DEVELOP OVERNIGHT TONIGHT AND LAST THROUGH MUCH OF THE DAY FRIDAY. ELEVATED SURF CONDITIONS WILL PERSIST THROUGH SATURDAY. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. * MARINERS TRAVERSING THE BAR ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR BETWEEN 430 AM AND 630 AM...AND 4 PM AND 6 PM...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
7 follow-up statements
919 WHUS46 KEKA 271856 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1056 AM PST WED JAN 27 2016 CAZ001-280300- /O.CON.KEKA.SU.Y.0003.160128T1100Z-160129T2300Z/ REDWOOD COAST- 1056 AM PST WED JAN 27 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 PM PST FRIDAY... * WAVES AND SURF...BREAKING WAVES 20 TO 25 FEET ALONG WEST AND NORTHWEST FACING BEACHES. BREAKING WAVES 16 TO 19 FEET ALONG SOUTHWEST FACING BEACHES. * TIMING...LARGE SURF WILL DEVELOP OVERNIGHT TONIGHT AND LAST THROUGH MUCH OF THE DAY FRIDAY. ELEVATED SURF CONDITIONS WILL PERSIST THROUGH SATURDAY. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. * MARINERS TRAVERSING THE BAR ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR BETWEEN 430 AM AND 630 AM...AND 4 PM AND 6 PM...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
684 WHUS46 KEKA 280251 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 651 PM PST WED JAN 27 2016 CAZ001-281100- /O.CON.KEKA.SU.Y.0003.160128T1100Z-160129T2300Z/ REDWOOD COAST- 651 PM PST WED JAN 27 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 3 PM PST FRIDAY... * WAVES AND SURF...BREAKING WAVES 20 TO 25 FEET ALONG WEST AND NORTHWEST FACING BEACHES. BREAKING WAVES 16 TO 19 FEET ALONG SOUTHWEST FACING BEACHES. * TIMING...LARGE SURF WILL DEVELOP OVERNIGHT TONIGHT AND LAST THROUGH MUCH OF THE DAY FRIDAY. ELEVATED SURF CONDITIONS WILL PERSIST THROUGH SATURDAY. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. * MARINERS TRAVERSING THE BAR ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR BETWEEN 430 AM AND 630 AM...AND 4 PM AND 6 PM...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
237 WHUS46 KEKA 281059 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PST THU JAN 28 2016 CAZ002-281900- /O.EXB.KEKA.SU.Y.0003.160128T2300Z-160129T2300Z/ MENDOCINO COAST- 259 AM PST THU JAN 28 2016 ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST FRIDAY. * WAVES AND SURF...BREAKING WAVES 20 TO 25 FEET ALONG WEST AND NORTHWEST FACING BEACHES. BREAKING WAVES 16 TO 19 FEET ALONG SOUTHWEST FACING BEACHES. * TIMING...LARGE SURF WILL DEVELOP THIS AFTERNOON AND LAST THROUGH MUCH OF THE DAY FRIDAY. ELEVATED SURF CONDITIONS WILL PERSIST THROUGH SATURDAY. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. * MARINERS TRAVERSING THE BAR ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR BETWEEN 430 AM AND 630 AM...AND 4 PM AND 6 PM...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ001-281900- /O.CON.KEKA.SU.Y.0003.160128T1100Z-160129T2300Z/ REDWOOD COAST- 259 AM PST THU JAN 28 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY... * WAVES AND SURF...BREAKING WAVES 20 TO 25 FEET ALONG WEST AND NORTHWEST FACING BEACHES. BREAKING WAVES 16 TO 19 FEET ALONG SOUTHWEST FACING BEACHES. * TIMING...LARGE SURF WILL DEVELOP THIS AFTERNOON AND LAST THROUGH MUCH OF THE DAY FRIDAY. ELEVATED SURF CONDITIONS WILL PERSIST THROUGH SATURDAY. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. * MARINERS TRAVERSING THE BAR ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR BETWEEN 430 AM AND 630 AM...AND 4 PM AND 6 PM...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
682 WHUS46 KEKA 281854 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1054 AM PST THU JAN 28 2016 CAZ001-290300- /O.CON.KEKA.SU.Y.0003.000000T0000Z-160129T2300Z/ REDWOOD COAST- 1054 AM PST THU JAN 28 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY... * WAVES AND SURF...BREAKING WAVES 20 TO 25 FEET ALONG WEST AND NORTHWEST FACING BEACHES. BREAKING WAVES 16 TO 19 FEET ALONG SOUTHWEST FACING BEACHES. * TIMING...LARGE SURF WILL DEVELOP THIS AFTERNOON AND LAST THROUGH MUCH OF THE DAY FRIDAY. ELEVATED SURF CONDITIONS WILL PERSIST THROUGH SATURDAY. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. * MARINERS TRAVERSING THE BAR ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR BETWEEN 430 AM AND 630 AM...AND 4 PM AND 6 PM...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$ CAZ002-290300- /O.CON.KEKA.SU.Y.0003.160128T2300Z-160129T2300Z/ MENDOCINO COAST- 1054 AM PST THU JAN 28 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST FRIDAY... * WAVES AND SURF...BREAKING WAVES 20 TO 25 FEET ALONG WEST AND NORTHWEST FACING BEACHES. BREAKING WAVES 16 TO 19 FEET ALONG SOUTHWEST FACING BEACHES. * TIMING...LARGE SURF WILL DEVELOP THIS AFTERNOON AND LAST THROUGH MUCH OF THE DAY FRIDAY. ELEVATED SURF CONDITIONS WILL PERSIST THROUGH SATURDAY. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. * MARINERS TRAVERSING THE BAR ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR BETWEEN 430 AM AND 630 AM...AND 4 PM AND 6 PM...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
180 WHUS46 KEKA 290252 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 652 PM PST THU JAN 28 2016 CAZ001-002-291100- /O.CON.KEKA.SU.Y.0003.000000T0000Z-160129T2300Z/ REDWOOD COAST-MENDOCINO COAST- 652 PM PST THU JAN 28 2016 ...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY... * WAVES AND SURF...BREAKING WAVES 20 TO 25 FEET ALONG WEST AND NORTHWEST FACING BEACHES. BREAKING WAVES 16 TO 19 FEET ALONG SOUTHWEST FACING BEACHES. * TIMING...LARGE SURF WILL PEAK TONIGHT AND FRIDAY. ELEVATED SURF CONDITIONS WILL PERSIST THROUGH SATURDAY. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. * MARINERS TRAVERSING THE BAR IN HARBOR ENTRANCES ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR BETWEEN 430 AM AND 630 AM...AND 4 PM AND 6 PM...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
557 WHUS46 KEKA 291015 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 215 AM PST FRI JAN 29 2016 CAZ001-002-291800- /O.EXT.KEKA.SU.Y.0003.000000T0000Z-160129T1800Z/ REDWOOD COAST-MENDOCINO COAST- 215 AM PST FRI JAN 29 2016 ...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 10 AM PST THIS MORNING... * WAVES AND SURF...BREAKING WAVES 20 TO 25 FEET ALONG WEST AND NORTHWEST FACING BEACHES. BREAKING WAVES 16 TO 19 FEET ALONG SOUTHWEST FACING BEACHES. * TIMING...LARGE SURF WILL CONTINUE THROUGH MID MORNING. * IMPACTS...LARGE BREAKING WAVES ALONG THE COAST WILL LEAD TO INCREASED WAVE RUN-UP ON BEACHES WITH WAVES TOPPING AND WASHING OVER LARGE ROCKS AND JETTIES. USE EXTRA CAUTION NEAR THE SURF ZONE AS THESE LARGE WAVES WILL BE CAPABLE OF SWEEPING PEOPLE INTO THE FRIGID AND TURBULENT OCEAN WATERS. * MARINERS TRAVERSING THE BAR IN HARBOR ENTRANCES ARE URGED TO EXERCISE EXTREME CAUTION ESPECIALLY DURING MAX EBB WHICH IS PREDICTED TO OCCUR BETWEEN 430 AM AND 630 AM...AND 4 PM AND 6 PM...OR STAY IN PORT UNTIL THE THREAT SUBSIDES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH EROSION. && $$
001 WHUS46 KEKA 291800 CFWEKA COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1000 AM PST FRI JAN 29 2016 CAZ001-002-291900- /O.CAN.KEKA.SU.Y.0003.000000T0000Z-160129T1800Z/ REDWOOD COAST-MENDOCINO COAST- 1000 AM PST FRI JAN 29 2016 ...HIGH SURF ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HIGH SURF ADVISORY. $$
What forecasters said that day
The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Jan 26, 3:49 PM PST, 12 hours 3 minutes earlier.
Area forecast discussion, Jan 26, 3:49 PM PST, 12 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
349 PM PST TUE JAN 26 2016
.SYNOPSIS...UPPER LEVEL RIDGING WILL PROLONG MOSTLY DRY WEATHER
THROUGH WEDNESDAY BEFORE A LOW END ATMOSPHERIC RIVER BRINGS
WIDESPREAD RAIN THURSDAY AFTERNOON AND FRIDAY. THE WEATHER
PATTERN WILL REMAIN UNSETTLED THROUGH THE WEEKEND.
&&
.DISCUSSION...MOSTLY DRY WEATHER WITH PARTLY CLOUD SKIES WILL
CONTINUE TODAY AND WEDNESDAY AS UPPER RIDGING REMAINS OVER THE
WESTERN UNITED STATES. TEMPERATURES WILL WARM UP A FEW DEGREES ON
WEDNESDAY AS WARM AIR ADVECTION AHEAD OF AN APPROACHING SYSTEM
BRINGS UNSEASONABLY WARM WEATHER. THIS NEXT SYSTEM WILL IMACT
NORTHWESTERN CALIFORNIA IN THE FORM OF A LOW END ATMOSPHERIC RIVER.
RAIN WILL FIRST IMPACT DEL NORTE COUNTY AND SHIFT SOUTHEAST AS THE
FRONT ADVANCES TOWARDS CALIFORNIA. MODELS INDICATE THE FORMATION OF
A LOW OFFSHORE WHICH SHOULD INTENSIFY RAIN LATE THURSDAY NIGHT INTO
EARLY FRIDAY MORNING WITH LINGERING SHOWERS ON SATURDAY. CONFIDENCE
IS HIGH THAT THERE WILL BE WIDESPREAD PRECIPITATION WITH THIS SYSTEM
WITH 4 TO 6 INCHES POSSIBLE WITH UPWARDS TO 7 TO 8 INCHES POSSIBLE
IN MORE ISOLATED AREAS OF DEL NORTE COUNTY. STORM TOTAL RAIN WILL BE
LIGHTER ACROSS MENDOCINO, SOUTHERN HUMBOLDT, AND SOUTHERN TRINITY
COUNTIES WITH 1 TO 3 INCHES EXPECTED. SOME INITIAL CONCERNS WITH THE
SYSTEM WILL BE NUISANCE FLOODING OF ROADWAYS, POOR DRAINAGE AREAS,
AND SMALL STREAMS. IN ADDITION TO MINOR FLOODING, MUD AND ROCKS
SLIDES WILL POSE A THREAT IN STEEP TERRAIN. MAINSTEM RIVERS WILL
EXPERIENCE RAPID RISES BUT ARE FORECAST TO REMAIN BELOW FLOOD
STAGE. KML
A COLDER AIRMASS WILL MOVE OVERHEAD BEHIND THE FRONT CAUSING SNOW
LEVELS TO PLUMMET INTO THE WEEKEND. SNOW LEVELS WILL FALL FROM FROM
9,000 FT FRIDAY TO 2,000 TO 3,00 FT SATURDAY AND SUNDAY.
SNOW WILL BE POSSIBLE AT HIGHER PASSES WITH LINGERING SHOWERS
SATURDAY MORNING BUT CONFIDENCE IN THE FORECAST LOWERS
CONSIDERABLY AS WE MOVE INTO THE WEEKEND. DISCREPANCIES CONTINUE
BETWEEN THE GFS AND ECMWF REGARDING A SECONDARY LOW THAT MAY MOVE
TOWARD THE SAN FRANCISCO BAY AREA ON SATURDAY. IF THIS LOW
DEVELOPS...AS THE GFS AND SOME GFS ENSEMBLE MEMBERS SUGGEST...A
PRECIPITATION SHIELD MAY EXPAND OVER THE SOUTHERN HALF OF
NORTHWEST CALIFORNIA PROLONG RAIN AND SNOW. LITTLE CHANGES WERE
MADE IN THE EXTENDED AS CONFIDENCE REMAINS LOW. THOUGH THE GFS
SOLUTION RAISES CONCERN FOR HEAVIER PRECIPITATION THIS WEEKEND WE
DECIDED TO ERR WITH THE DRIER ECMWF. NEVERTHELESS WE WILL NEED TO
MONITOR THE LONG RANGE FORECAST TO SEE IF MODELS WILL COMPROMISE
ON ONE SOLUTION OR THE OTHER. STAY TUNED. KML/RPA
&&
.AVIATION...VFR CONDITIONS AND LIGHT WINDS WILL CONTINUE AT KCEC AND
KACV THROUGH THIS AFTERNOON. MVFR TO VFR CONDITIONS WILL CONTINUE
AT KUKI THIS AFTERNOON. THE LOWER CONDITIONS AT KUKI ARE DUE TO
REDUCED CEILINGS. PATCHY FOG WILL DEVELOP ACROSS KCEC, KACV AND
KUKI THIS EVENING AND OVERNIGHT REDUCING CEILINGS AND VISIBILITIES
TO MVFR AND TEMPORARY IFR CONDITIONS.
&&
.MARINE...A HIGH PRESSURE RIDGE EXTENDING ACROSS THE REGION THE NEXT
FEW DAYS WILL MAINTAIN LIGHT TO MODERATE WINDS ACROSS THE MARINE AREAS.
HOWEVER A WESTERLY SWELL, GENERATED BY A STRONG LOW PRESSURE SYSTEM
IN THE CENTRAL PACIFIC, IS BEGINNING TO PROPAGATE ACROSS THE WATERS.
A COLD FRONT WILL APPROACH THE REGION ON THURSDAY INCREASING WINDS.
THE COMBINATION OF THE WESTERLY SWELL AND THE COLD FRONT INCREASING
THE WINDS WILL ELEVATE THE SEAS THURSDAY AND FRIDAY. THEREFORE
THE SEAS WILL PEAK THURSDAY AND FRIDAY. WINDS AND SEAS WILL
DIMINISH SATURDAY. SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT
ACROSS ALL THE WATERS THROUGH THIS WEEKEND
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 PM PST SUNDAY FOR
PZZ450-455-470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jan 26, 3:55 PM PST, 11 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 355 PM PST TUE JAN 26 2016 CAZ001-002-280000- REDWOOD COAST-MENDOCINO COAST- 355 PM PST TUE JAN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. LARGE SURF WILL BUILD THURSDAY AND FRIDAY. HEAVY RAIN IS EXPECTED TO FALL THURSDAY AFTERNOON THROUGH AT LEAST EARLY FRIDAY...RESULTING IN RAPID RISES OF MAIN STEM RIVERS AND LOCALIZED URBAN AND SMALL STREAM FLOODING. IN ADDITION...A FEW MAIN STEM RIVERS MAY APPROACH MONITOR OR FLOOD STAGE BY FRIDAY AFTERNOON. GUSTY RIDGETOP WINDS WILL ALSO BE POSSIBLE FRIDAY...AND SNOW LEVELS WILL FALL RAPIDLY LATE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-280000- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 355 PM PST TUE JAN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HEAVY RAIN IS EXPECTED TO FALL THURSDAY AFTERNOON THROUGH AT LEAST EARLY FRIDAY...RESULTING IN RAPID RISES OF MAIN STEM RIVERS AND LOCALIZED URBAN AND SMALL STREAM FLOODING. IN ADDITION...A FEW MAIN STEM RIVERS MAY APPROACH MONITOR OR FLOOD STAGE BY FRIDAY AFTERNOON. GUSTY RIDGETOP WINDS WILL ALSO BE POSSIBLE THURSDAY AND FRIDAY...AND SNOW LEVELS WILL FALL RAPIDLY LATE FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 4:02 AM PST | Hazardous Seas Watch | EKA | 10 hr | |
| Jan 27, 2:30 PM PST | Hazardous Seas Warning | EKA | 43 hr | |
| Jan 27, 2:52 PM PST | Flood Watch | EKA | 42 hr |
Nearby
High Surf Advisories in California, 2016Every high surf advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.